# SDR DHL2002807555

- Difficulty date: April 17, 2002
- Submitted: May 4, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 47504261
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: N/R 2197 AFT ACCY COMPT- PRESSURE BULKHEAD FITTING CRACKED BTWN. L36 -L35L, STA.683.548REMOVED DAMAGED FITTING IAW SRM51-1-21 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM51-1-8B INSTALLED NEW FITTING IAW 51-1-21 PG.1
